MathSciNet Relay Station
MathSciNet bibliographic data
MR2022709 13F20 (14R10 14R25)
Kaliman, Shulim; Vénéreau, Stéphane; Zaidenberg, Mikhail Simple birational extensions of the polynomial algebra ${\Bbb C}\sp {[3]}$. Trans. Amer. Math. Soc. 356 (2004), no. 2, 509–555 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement